Advanced Search
MyIDEAS: Login

Arithmetical Operations Of Exponential Fuzzy Numbers Using The Function Principle

Contents:

Author Info

  • SHAN-HUO CHEN

    ()
    (Department of Information Management, Ching Yun University, 229, Chien-Hsin Rd., Jung-Li 320, Taiwan, ROC)

  • CHIEN-CHUNG WANG

    ()
    (Department of Statistics, National Defense Management College, National Defense University, 150, Ming-An St., Chun-Ho 235, Taiwan, ROC)

  • SHU MAN CHANG

    ()
    (Department of Shipping Business Management, China College of Marine Technology and Commerce, Taipei, 111, Taiwan, ROC)

Registered author(s):

    Abstract

    Fuzzy numbers with exponential membership function are quite common in real world cases. In this paper, we applied Graded Mean Integration Representation Method to compute the representation of exponential fuzzy numbers. Then the Function Principle is applied to generate the arithmetical operations of exponential fuzzy numbers. By the way, some properties of operation under the Function Principle are proved. Finally, an application of the lifetime of the lamps of projectors is proposed.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=pdf&id=pii:S1793005706000385
    Download Restriction: Access to full text is restricted to subscribers.

    File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=html&id=pii:S1793005706000385
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal New Mathematics and Natural Computation.

    Volume (Year): 02 (2006)
    Issue (Month): 02 ()
    Pages: 131-138

    as in new window
    Handle: RePEc:wsi:nmncxx:v:02:y:2006:i:02:p:131-138

    Contact details of provider:
    Web page: http://www.worldscinet.com/nmnc/nmnc.shtml

    Order Information:
    Email:

    Related research

    Keywords: Exponential fuzzy numbers; function principle; graded mean integration representation;

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:wsi:nmncxx:v:02:y:2006:i:02:p:131-138. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.